# SDR DALA2021122307992

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 A.A./ A.D.DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #3 CORROSION ON SKIN AND BTW TO 4 OCLOCK POSITION, HOLE #4 CORROSION ON SKIN AND BTW 4 TO 6 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 4 TO 5 OCLOCK POSITION, IN REF. CARD 5720-01100-04B. JOB # 131 -0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00490. HOLES WERE REPAIRED. PER. ETI-57-21-580 REVISION 3 AND ER/A 582804-14AD. (2059225)
